# SDR SIMA200711007

- Difficulty date: April 17, 2007
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500894
- Aircraft time: 5,667 hours, 4,993 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EXIT ROW OVERHEAD SIGN WILL NOT TEST.  REPAIRED BROKEN WIRE IAW EMB AWM 20-21-00.  OPERATIONAL CHECK GOOD, RETURNED AIRCRAFT TO SERVICE.
